Jump to content

Search the Community

Showing results for tags 'food'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am in the last part of my withdrawal from Celexa (Citalopram). Recently (about 4 weeks ago) I did a reduction that was faater that I have been used to. Six weeks ago I did my usual 10% and the 2 weeks later I thought I was doing another 10% butt ended up doing a 15% by mistake. I have been using a commercial liquid formulation I am now at 0.45. A couple of weeks later i developed symptoms which (although relatively mild now) seem related to my digestion. I have been following a.low histamine diet for the most part (for about 4 years). I have had tinnitus during this time, mostly mild. I've also had a number of other sympoms that improved with diet. Right now every time I eat, I have what feels like sugar spike plus increased tinnitus and sinus congestion watery eys. I thought that there was a further dysregulation of my histamine sensitivity;However, I am reacting to some of the usual (low histamine) foods so I'm thinking there is something else involved. I also stopped a supplement that I was taking for optical nerve health (I have glaucoma). I was wondering whether I have Salicylate or other digestive issue. I also wonder about my sugar levels being affected. I'm wondering if anyone has any thoughts regarding this...i am thinking of consulting a nutritionist/chiropractor and get tested for food sensitivities. Also, wondering whether getting back to a small supplementation of Magnesium, fish oil (which were part of the suppplement I was taking) could be helpful? Any thoughts would be appreciated!
  2. Everyone that has followed my case, knows how much I have struggled over the past 5 years. Withdrawal has greatly improved, but I am left with an adequate memory impairment and some brain fog and anxiety and minor depression and probably some derealization etc. Well one month ago I was talking to some nutritionalists and dieticians and I watched "what the health" and this decision came to me like the perfect storm, kinda like when withdrawal hit. I went plant based one month ago and have already felt more energy, a touch of clarity and anxiety has gone down too. I just started ! Eating this way will detox the body, brain and soul. Cutting out meat and dairy , cut out so many toxins and chemicals that our bodies cannot process. When you go plant based, you eat lots of fruits, and a lot of veggies , and you get to create so many yummy meals. Facebook and the net have tons of groups and recipes to get started. If you can go "Raw Vegan" it really opens up the detox ports. You will really heal a lot of disease and disorders. The research speaks for itself. When you eat clean, you thrive. This may just help out on your withdrawal journey. Pm if you need any help~ everyone here was great and helpful in my recovery. Cheers
  3. danny

    danny

    I started Paxil in 2009 due to severe panic attacks which caused me to drop out of college twice. I was wary of medication and pushed it off as long as I could, but I was really at my wits end and relented. For about the first month & a half to two months on Paxil I felt very good, almost euphoric. Slowly after those initial months, as I look back on it now, Paxil started to eat away at the core of me. Access to true emotions started to get harder and harder, sleep was less deeper dreamless even, sexual desire slowly became little to none, my mind became hazy and foggy. My mind was in such a haze that I completely forgot what it was like to be normal, to have complete clear cognitive function. I was not even aware of the entire affect Paxil was having on me. I started to taper off in the summer of 2011. Insomnia was the biggest reason. I had an inkling Paxil could be the cause and was willing to try anything to sleep again. I suffered excruciating withdrawals, brain zaps, IBS like my insides were being turned inside out, headaches like none other, and nausea. This lasted for about a month & a half then the withdrawals started to lessen. I know I should have consulted w my psych about wanting to get off Paxil. But he himself I'm pretty sure was taking the same meds he was prescribing. He was absolutely flat emotionally and I got the feeling he literally lacked the emotional capacity to care. I hope you can understand why I was reticent. After a yr off of Paxil I was still having the same side effects I had while on the drug. I had no idea it could still effect me. I was looking at any alternatives, was it my diet, was it emotional trauma (my parents got divorced in 2010) just anything other than Paxil, I mean I got off them right? There is no way they can STILL be affecting me?. Finally in 2013, the summer after my graduation I did a little research, maybe Paxil could still affect me? I found Paxil progress and a couple other sites that answered that question in the affirmative. So here I am today in 2015 feeling a lot better than I once did a few yrs ago. I still get side effects from time to time burping, bad gas, IBS, nasal drip, haze and some others. My counselor still thinks I need meds and won't believe paxil was the cause of my depression. It feels good to share this w ppl who understand.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy